Publications

Loredana CASO Publications


2007
Articolo in rivista
The Dirichlet problem for elliptic equations in weighted Sobolev spaces
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 5. Pag.167-183
ISSN:0972-5954.
Caso, Loredana; Transirico, Maria
Show it in Product Database (IRIS)
2007
Articolo in rivista
An existence result for elliptic equations with VMO-coefficients
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 325. Pag.1095-1102
ISSN:0022-247X.
CASO L.; CAVALIERE P.; TRANSIRICO M.
Versione online
Digital Object Identifier (DOI): 10.1016/j.jmaa.2006.02.048
Codice identificativo ISI: WOS:000242730600023
Codice identificativo SCOPUS: 2-s2.0-33750343172
Show it in Product Database (IRIS)